# SDR SWAA050433

- Difficulty date: February 15, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 57,106 hours, 43,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND 2 EACH SECTIONS OF EMERGENCY EXIT PHOTOLUMINESCENT STRIPS IN FWD CABIN, DELAMINATED.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIPS PER MM.
